The Cayley transform and uniformly bounded representations Astengo, F en_US Cowling, Michael en_US Di Blasio, B en_US 2021-11-25T14:28:41Z 2021-11-25T14:28:41Z 2004 en_US
dc.identifier.issn 0022-1236 en_US
dc.language English
dc.language.iso EN en_US
dc.rights CC BY-NC-ND 3.0 en_US
dc.rights.uri en_US
dc.source Legacy MARC en_US
dc.title The Cayley transform and uniformly bounded representations en_US
dc.type Journal Article en
dcterms.accessRights metadata only access
dspace.entity.type Publication en_US
unsw.relation.faculty Science
unsw.relation.ispartofissue 2 en_US
unsw.relation.ispartofjournal Journal of Functional Analysis en_US
unsw.relation.ispartofpagefrompageto 241-269 en_US
unsw.relation.ispartofvolume 213 en_US
unsw.relation.originalPublicationAffiliation Astengo, F en_US
unsw.relation.originalPublicationAffiliation Cowling, Michael, Mathematics & Statistics, Faculty of Science, UNSW en_US
unsw.relation.originalPublicationAffiliation Di Blasio, B en_US School of Mathematics & Statistics *
Resource type